Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2011, Volume 23, Issue 2, Pages 102–146 (Mi aa1236)  

This article is cited in 13 scientific papers (total in 13 papers)

Research Papers

Threshold approximations of a factorized selfadjoint operator family with the first and the second correctors taken into account

E. S. Vasilevskaya, T. A. Suslina

St. Petersburg State University, Faculty of Physics, St. Petersburg, Russia
References:
Received: 30.06.2010
English version:
St. Petersburg Mathematical Journal, 2012, Volume 23, Issue 2, Pages 275–308
DOI: https://doi.org/10.1090/S1061-0022-2012-01197-0
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: E. S. Vasilevskaya, T. A. Suslina, “Threshold approximations of a factorized selfadjoint operator family with the first and the second correctors taken into account”, Algebra i Analiz, 23:2 (2011), 102–146; St. Petersburg Math. J., 23:2 (2012), 275–308
Citation in format AMSBIB
\Bibitem{VasSus11}
\by E.~S.~Vasilevskaya, T.~A.~Suslina
\paper Threshold approximations of a~factorized selfadjoint operator family with the first and the second correctors taken into account
\jour Algebra i Analiz
\yr 2011
\vol 23
\issue 2
\pages 102--146
\mathnet{http://mi.mathnet.ru/aa1236}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2841674}
\zmath{https://zbmath.org/?q=an:1253.47012}
\elib{https://elibrary.ru/item.asp?id=20730108}
\transl
\jour St. Petersburg Math. J.
\yr 2012
\vol 23
\issue 2
\pages 275--308
\crossref{https://doi.org/10.1090/S1061-0022-2012-01197-0}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000302454300005}
\elib{https://elibrary.ru/item.asp?id=20488559}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871457060}
Linking options:
  • https://www.mathnet.ru/eng/aa1236
  • https://www.mathnet.ru/eng/aa/v23/i2/p102
  • This publication is cited in the following 13 articles:
    1. M. A. Dorodnyi, T. A. Suslina, “Porogovye approksimatsii funktsii ot faktorizovannogo operatornogo semeistva”, Algebra i analiz, 36:1 (2024), 95–161  mathnet
    2. T. A. Suslina, “Operator-theoretic approach to the homogenization of Schrödinger-type equations with periodic coefficients”, Russian Math. Surveys, 78:6 (2023), 1023–1154  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. V. A. Sloushch, T. A. Suslina, “Operator estimates for homogenization of higher-order elliptic operators with periodic coefficients”, St. Petersburg Math. J., 35:2 (2024), 327–375  mathnet  crossref
    4. T. A. Suslina, “Threshold approximations for the exponential of a factorized operator family with correctors taken into account”, St. Petersburg Math. J., 35:3 (2024), 537–570  mathnet  crossref
    5. Dorodnyi M.A., “Operator Error Estimates For Homogenization of the Nonstationary Schrodinger-Type Equations: Sharpness of the Results”, Appl. Anal., 2021  crossref  isi  scopus
    6. M. A. Dorodnyi, T. A. Suslina, “Homogenization of the hyperbolic equations with periodic coefficients in Rd: Sharpness of the results”, St. Petersburg Math. J., 32:4 (2021), 605–703  mathnet  crossref  mathscinet
    7. V. V. Zhikov, S. E. Pastukhova, “Asimptotika fundamentalnogo resheniya dlya uravneniya diffuzii v periodicheskoi srede na bolshikh vremenakh i ee primenenie k otsenkam teorii usredneniya”, Trudy Krymskoi osennei matematicheskoi shkoly-simpoziuma, SMFN, 63, no. 2, Rossiiskii universitet druzhby narodov, M., 2017, 223–246  mathnet  crossref  mathscinet
    8. Cardone G., “Waveguides With Fast Oscillating Boundary”, Nanosyst.-Phys. Chem. Math., 8:2 (2017), 160–165  crossref  mathscinet  isi
    9. S. E. Pastukhova, “Approximations of the Resolvent for a Non–Self-Adjoint Diffusion Operator with Rapidly Oscillating Coefficients”, Math. Notes, 94:1 (2013), 127–145  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    10. Yu. M. Meshkova, “Homogenization of the Cauchy problem for parabolic systems with periodic coefficients”, St. Petersburg Math. J., 25:6 (2014), 981–1019  mathnet  crossref  mathscinet  zmath  isi  elib
    11. Borisov D. Cardone G. Faella L. Perugia C., “Uniform Resolvent Convergence for Strip with Fast Oscillating Boundary”, J. Differ. Equ., 255:12 (2013), 4378–4402  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    12. Cardone G. Pastukhova S.E. Perugia C., “Estimates in Homogenization of Degenerate Elliptic Equations by Spectral Method”, Asymptotic Anal., 81:3-4 (2013), 189–209  crossref  mathscinet  zmath  isi  elib  scopus
    13. E. S. Vasilevskaya, T. A. Suslina, “Homogenization of parabolic and elliptic periodic operators in L2(Rd) with the first and second correctors taken into account”, St. Petersburg Math. J., 24:2 (2013), 185–261  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Алгебра и анализ St. Petersburg Mathematical Journal
    Statistics & downloads:
    Abstract page:665
    Full-text PDF :174
    References:90
    First page:18
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025